Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 1, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 1, 2007, 4:39 AM MST. It took effect at Feb 1, 2007, 12:00 PM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2007, 4:39 AM MST (11:39 UTC)
- In effect from
- Feb 1, 2007, 12:00 PM MST
- Expired
- Feb 1, 2007, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 011139 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 439 AM MST THU FEB 1 2007 ...WINDY THIS AFTERNOON AND EARLY THIS EVENING ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY GENERATING INCREASING WINDS ACROSS THE REGION. WEST WINDS WILL BE SUSTAINED NEAR 30 MPH THIS AFTERNOON AND EARLY THIS EVENING WITH GUSTS TO 45 MPH. BLOWING SAND AND DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS. DRIVING CONDITIONS WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. NMZ022>025-030>032-TXZ055-056-012300- /O.NEW.KEPZ.WI.Y.0001.070201T1900Z-070202T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 439 AM MST THU FEB 1 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. A LOW PRESSURE SYSTEM WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY GENERATING INCREASING WINDS ACROSS THE REGION. WEST WINDS WILL BE SUSTAINED NEAR 30 MPH THIS AFTERNOON AND EARLY THIS EVENING WITH GUSTS TO 45 MPH. BLOWING SAND AND DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS. PERSONS TRAVELING SHOULD EXPECT HAZARDOUS DRIVING CONDITIONS. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
1 follow-up statement
000 WWUS74 KEPZ 012124 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 224 PM MST THU FEB 1 2007 ...WINDY THIS AFTERNOON AND EARLY THIS EVENING ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY GENERATING INCREASING WINDS ACROSS THE REGION. WEST WINDS WILL BE SUSTAINED NEAR 30 MPH THIS AFTERNOON AND EARLY THIS EVENING WITH GUSTS TO 45 MPH. BLOWING SAND AND DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS. DRIVING CONDITIONS WILL BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. NMZ022>025-030>032-TXZ055-056-020200- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-070202T0200Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 224 PM MST THU FEB 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A LOW PRESSURE SYSTEM WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY GENERATING INCREASING WINDS ACROSS THE REGION. WEST WINDS WILL BE SUSTAINED NEAR 30 MPH THIS AFTERNOON AND EARLY THIS EVENING WITH GUSTS TO 45 MPH. BLOWING SAND AND DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER ISOLATED LOCATIONS. PERSONS TRAVELING SHOULD EXPECT HAZARDOUS DRIVING CONDITIONS. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 1, 3:52 AM MST, 47 minutes earlier.
Area forecast discussion, Feb 1, 3:52 AM MST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 352 AM MST THU FEB 1 2007 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY AND THIS EVENING CAUSING RAIN AND MOUNTAIN SNOW SHOWERS OVER PORTIONS OF THE REGION. THIS DISTURBANCE WILL ALSO BRING WINDY CONDITIONS TODAY. HIGH PRESSURE WILL BRING DRY AND WARMER WEATHER THIS WEEKEND THROUGH MOST OF NEXT WEEK. && .DISCUSSION... YESTERDAYS CUT OFF LOW HAS PHASED WITH TROUGH IN NORTHERLY BRANCH TROUGH AXIS EXTENDING THROUGH CENTRAL ARIZONA EARLY THIS MORNING. SATELLITE IMAGES SUGGEST A SEPARATE VORT CENTER MAY STILL PERSIST JUST SOUTH OF THE ARIZONA BORDER WITH ASSOCIATED ENHANCED PVA PRODUCING LIGHT PRECIP OVER HUDSPETH COUNTY. OTHERWISE DEVELOPING WESTERLY/NORTHWESTERLY FLOW ACROSS THE SOUTHWEST IS RESTRICTING OR EVEN INHIBITING MOISTURE INFLOW AND THUS PRECIP IS VERY SPARSE AT THIS TIME OVER ARIZONA AND THE EPZ CWA. TROUGH WILL SWING ACROSS THE CWA TODAY AND EARLY THIS EVENING WITH INCREASING DYNAMIC FORCING AND RESULTING COOLING ALOFT SUPPORTING AREAS OF PRECIP. HOWEVER GIVEN THE LIMITED MOISTURE EXPECT COVERAGE WILL BE MOSTLY WIDELY SCATTERED AT BEST LOWLANDS WITH SCATTERED ACTIVITY OVER HIGHER MOUNTAINS. WILL KEEP SNOW ADVISORY IN PLACE IN CASE A SUDDEN SNOW BURST DEVELOPS THIS MORNING ALTHOUGH THIS LOOKS SOMEWHAT UNLIKELY. PERHAPS OF MORE IMPORTANCE WILL BE THE WIND. APPROACH OF UPPER TROUGH WILL INDUCE SURFACE LEE CYCLONE OVER EASTERN NEW MEXICO WITH LOW AND MID LEVEL GRADIENTS INCREASING. HAVE THEREFORE DECIDED TO ISSUE WIND ADVISORY AT LAST MOMENT GIVEN THAT MIXING HEIGHT WIND NEAR 700 MB WILL BE AT 40 KT. TROUGH WILL BE EAST OF THE CWA BY LATE THIS EVENING WITH SUBSIDING NORTHWEST FLOW BEHIND IT BRINGING DRY WEATHER FRIDAY THROUGH WEEKEND. TEMPERATURES SHOULD WARM AS RIDGE EXPANDS INTO EARLY NEXT WEEK. && .AVIATION... SCATTERED AREAS OF MVFR AND ISOLATED AREAS OF IFR CEILINGS AND VISIBILITIES IN RAIN AND MOUNTAIN SNOW SHOWERS THROUGH THIS EVENING. VFR CONDITIONS SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 53 36 52 30 56 / 20 10 0 0 0 SIERRA BLANCA TX 49 32 48 29 53 / 20 10 0 0 0 LAS CRUCES 51 33 50 26 55 / 20 10 0 0 0 ALAMOGORDO 49 28 47 26 52 / 20 10 0 0 0 CLOUDCROFT 30 17 29 15 37 / 30 20 10 0 0 TRUTH OR CONSEQUENCES 48 31 47 25 54 / 20 10 0 0 0 SILVER CITY 42 23 43 22 48 / 20 10 0 0 0 DEMING 49 29 51 26 56 / 20 10 0 0 0 LORDSBURG 51 30 51 26 56 / 20 10 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...SNOW ADVISORY UNTIL NOON MST TODAY FOR NMZ022-025. WIND ADVISORY THIS AFTERNOON AND EARLY EVENING ALL NM AND TX ZONES. TX...NONE. && 05/ROGASH
Nearby
Wind Advisories in New Mexico, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.